Oberwolfach Reports


Full-Text PDF (2212 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 14, Issue 1, 2017, pp. 949–999
DOI: 10.4171/OWR/2017/16

Published online: 2018-01-02

Statistical Recovery of Discrete, Geometric and Invariant Structures

Peter Bühlmann[1], Axel Munk[2], Martin Wainwright[3] and Bin Yu[4]

(1) ETH Zentrum, Zürich, Switzerland
(2) Georg-August-Universität Göttingen, Germany
(3) University of California, Berkeley, USA
(4) University of California, Berkeley, USA

The main objective of the workshop was to bring together researchers in mathematical statistics and related areas in order to discuss recent advances and problems associated with statistical recovery of geometric and invariant structures. Topics include adaptive estimation, confidence sets and testing techniques, as well as statistical algorithms for geometrical structure recovery and data analysis.

No keywords available for this article.

Bühlmann Peter, Munk Axel, Wainwright Martin, Yu Bin: Statistical Recovery of Discrete, Geometric and Invariant Structures. Oberwolfach Rep. 14 (2017), 949-999. doi: 10.4171/OWR/2017/16